Identitäten für Whitehead-Produkte höherer Ordnung.

Hans Joachim Baues

Mathematische Zeitschrift (1976)

  • Volume: 146, page 239-266
  • ISSN: 0025-5874; 1432-1823

How to cite


Baues, Hans Joachim. "Identitäten für Whitehead-Produkte höherer Ordnung.." Mathematische Zeitschrift 146 (1976): 239-266. <>.

author = {Baues, Hans Joachim},
journal = {Mathematische Zeitschrift},
pages = {239-266},
title = {Identitäten für Whitehead-Produkte höherer Ordnung.},
url = {},
volume = {146},
year = {1976},

AU - Baues, Hans Joachim
TI - Identitäten für Whitehead-Produkte höherer Ordnung.
JO - Mathematische Zeitschrift
PY - 1976
VL - 146
SP - 239
EP - 266
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.